Acetaminophen (Tylenol, Autism, liver disease link?)


I received an email from one of my subscriptions indicating the problems that Tylenol has caused in developing children and a possibility that it could be a link to autism.   I highly recommend that you do your own study to determine if that is the case in your family and/or what you can do about it.

In my research I was surprised to read that some of the damage done by overdoses of tylenol to the liver, and the depletion of important chemicals the liver needs to excrete toxins out of the body will produce low levels of glutathione and sulfate which are needed by the body.  Due to the depletion of this “chemical”  a child with autism or liver disease is not able to tolerate certain foods  such as: wheat, corn, sugar, apples, bananas, chocolate, cheese, and other dairy products since the body needs sulfates to digest/process them.

Several diet groups have recommended the addition of glutathione to the diet and I am now starting to see why this is suggested.  As I recall both my son and I took a lot Tylenol for various health problems when he was a child.  Am I saying that this caused his problems, no, but knowing how the body breaks down over-the-counter medicine and it’s connection to a body with deficiencies is very important to know.  Sometimes it is best to let the body heal itself on its own and not interfere.

Please see the link below for further information…..

http://www.altmedrev.com/publications/14/4/364.pdf

 

Advertisements

One thought on “Acetaminophen (Tylenol, Autism, liver disease link?)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s